Advertisement

Applied Mathematics and Mechanics

, Volume 8, Issue 9, pp 883–888 | Cite as

Chaotic behavior of the measure-preserving mappings with odd dimension

  • Cheng Bao-long
Article
  • 15 Downloads

Abstract

In this paper, we consider the measure-preserving mapping C with dimension 3 which is also the expansion of Henon mapping. Then we study the character of its fixed points and chaotic behavior. Next we offer a possibility that using the chaotic behavior of the lower dimensional mappings brings about the higher.

Keywords

Mathematical Modeling Industrial Mathematic Chaotic Behavior Dimensional Mapping Henon Mapping 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Henon, M., Numerical study of quadratic area-preserving mappings,Quart. Appl. Math. 27 (1969), 291.Google Scholar
  2. [2]
    Sun, Yi-Sui, Invariant manifolds in the measure-preserving mappings with three-dimensions,Sci Sini.,27 (1984), 174.Google Scholar
  3. [3]
    LI, T.Y., and J.A. Yorke, Period three implies chaos,Amer. Math. Monthly,82 (1975), 985.Google Scholar

Copyright information

© Shanghai University of Technology 1987

Authors and Affiliations

  • Cheng Bao-long
    • 1
  1. 1.Central-South University of TechnologyChangsha

Personalised recommendations